Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 77, Number 1

All articles in this issue are freely accessible.

Trivial extension of a ring with balanced condition
Hideaki Sekiyama.
Proc. Amer. Math. Soc. 77 (1979), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539618
Tensor products of division rings and finite generation of subfields
Richard Resco, Lance W. Small and Adrian R. Wadsworth.
Proc. Amer. Math. Soc. 77 (1979), 7-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539619
A right PCI ring is right Noetherian
Robert F. Damiano.
Proc. Amer. Math. Soc. 77 (1979), 11-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539620
Surfaces in the Grassmann variety $G(1,3)$
Aigli Papantonopoulou.
Proc. Amer. Math. Soc. 77 (1979), 15-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539621
Addendum to: “Residual linearity for certain nilpotent groups” (Proc. Amer. Math. Soc. 68 (1978), no. 1, 27–31)
P. Menal.
Proc. Amer. Math. Soc. 77 (1979), 19-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539622
A negative answer to the prime sequence question
Raymond C. Heitmann.
Proc. Amer. Math. Soc. 77 (1979), 23-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539623
A theorem for prime rings
Anthony Richoux.
Proc. Amer. Math. Soc. 77 (1979), 27-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539624
The Lyndon-Hochschild-Serre spectral sequences for sheaves with operators
Tatsuo Suwa.
Proc. Amer. Math. Soc. 77 (1979), 32-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539625
Graphical evaluation of sparse determinants
Daniel Drucker and David M. Goldschmidt.
Proc. Amer. Math. Soc. 77 (1979), 35-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539626
Correction to: “A construction of simple principal right ideal domains” [Proc. Amer. Math. Soc. 66 (1977), no. 2, 217–222; MR 56 #12058]
P. M. Cohn.
Proc. Amer. Math. Soc. 77 (1979), 40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539627
One-sided cluster-set theory in a polydisc
C. L. Childress and G. L. Csordas.
Proc. Amer. Math. Soc. 77 (1979), 41-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539628
La semicontinuité et la propriété de Baire
Z. Grande and S. Stawikowska.
Proc. Amer. Math. Soc. 77 (1979), 48-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539629
A multiplier theorem for analytic functions of slow mean growth
A. Matheson.
Proc. Amer. Math. Soc. 77 (1979), 53-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539630
Unbounded uniformly absolutely continuous sets of measures
Wayne C. Bell.
Proc. Amer. Math. Soc. 77 (1979), 58-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539631
A characterization of smooth functions defined on a Banach space
Richard M. Hain.
Proc. Amer. Math. Soc. 77 (1979), 63-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539632
$C_{11}$ contractions are reflexive
Pei Yuan Wu.
Proc. Amer. Math. Soc. 77 (1979), 68-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539633
d’Alembert’s functional equation on groups
R. C. Penney and A. L. Rukhin.
Proc. Amer. Math. Soc. 77 (1979), 73-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539634
New explicit formulas for the coefficients of $p$-symmetric functions
Pavel G. Todorov.
Proc. Amer. Math. Soc. 77 (1979), 81-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539635
Smooth, compact operators
Julien Hennefeld.
Proc. Amer. Math. Soc. 77 (1979), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539636
Function space flow invariance for functional-differential equations of retarded type
James H. Lightbourne.
Proc. Amer. Math. Soc. 77 (1979), 91-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539637
Uniform closures of Fourier-Stieltjes algebras
Ching Chou.
Proc. Amer. Math. Soc. 77 (1979), 99-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539638
Stiffness of harmonic functions
Cecilia Y. Wang.
Proc. Amer. Math. Soc. 77 (1979), 103-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539639
Operators commuting with positive operators
Mehdi Radjabalipour.
Proc. Amer. Math. Soc. 77 (1979), 107-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539640
A maximal inequality for $H^{1}$-functions on a generalized Walsh-Paley group
Nobuhiko Fujii.
Proc. Amer. Math. Soc. 77 (1979), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539641
An extension of the Hardy-Littlewood inequality
M. K. Kwong and A. Zettl.
Proc. Amer. Math. Soc. 77 (1979), 117-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539642
On a theorem of P. S. Muhly
Jun-ichi Tanaka.
Proc. Amer. Math. Soc. 77 (1979), 119-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539643
A two-coloring inequality for Euclidean two-arrangements
Gustavus J. Simmons and John E. Wetzel.
Proc. Amer. Math. Soc. 77 (1979), 124-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539644
Weak limits of measures and the standard part map
Peter A. Loeb.
Proc. Amer. Math. Soc. 77 (1979), 128-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539645
Construction of a rigid Aronszajn tree
Uri Avraham.
Proc. Amer. Math. Soc. 77 (1979), 136-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539646
The minimal harmonic functions of sojourn processes of certain finite state Markov chains
E. Bolthausen.
Proc. Amer. Math. Soc. 77 (1979), 138-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539647
Explicit quantization of the Kepler manifold
Robert J. Blattner and Joseph A. Wolf.
Proc. Amer. Math. Soc. 77 (1979), 145-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539648
Simultaneous idempotents in $𝛽\mathbf{N}_{\mathbf{N}}$ and finite sums and products in $N$
Neil Hindman.
Proc. Amer. Math. Soc. 77 (1979), 150-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539649
Nontrivially pseudocomplemented lattices are complemented
M. S. Lambrou.
Proc. Amer. Math. Soc. 77 (1979), 155-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 539650